Non-Integrability of the Suslov Problem

    2002, Volume 7, Number 1, pp.  73-80

    Author(s): Maciejewski A. J., Przybylska M.

    In this paper we study integrability of the classical Suslov problem. We prove that in a version of this problem introduced by V.V. Kozlov the problem is integrable only in one known case. We consider also a generalisation of Kozlov version and prove that the system is not integrable. Our proofs are based on the Morales–Ramis theory.
    Citation: Maciejewski A. J., Przybylska M., Non-Integrability of the Suslov Problem, Regular and Chaotic Dynamics, 2002, Volume 7, Number 1, pp. 73-80

    Download File
    PDF, 245.36 Kb